Title of article :
An Identification Problem for an Ultraparabolic Integrodifferential Equation
Author/Authors :
L. Lorenzi، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1999
Pages :
40
From page :
417
To page :
456
Abstract :
We prove the well posedness of an inverse problem related to an abstract integrodifferential problem in two time variables with applications to ultraparabolic partial integrodifferential equations of Volterra type.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
1999
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
932766
Link To Document :
بازگشت